[Norfloxacin-induced infectious mononucleosis (IM)-like syndrome with Stevens-Johnson syndrome].
Аннотация
A 77-year-old male who had suffered from an upper respiratory infection and had been given Norfloxacin (NFLX) on May 2, 1990, developed generalized erythema which did not subside with prednisolone. He was hospitalized on May 8, and Stevens-Johnson syndrome was diagnosed. The WBC was 115,400/microliter (Ly 61.0%, Aty Ly 39.5%). Sternal tap revealed hypercellular marrow with increased lymphocytes (48.5%; Aty Ly 24.5%) and eosinophils (7.0%). Clinical chemistry revealed slightly abnormal liver and renal function with LDH (1,745 IU/l) and IgE (803 IU/ml) elevation. No pathognomonic result was obtained with several viral antibodies. CD4+, CD8+ lymphocytes and the 4/8 ratio were 39%, 43% and 0.9, respectively. Clinical and laboratory abnormalities were normalized within 3 weeks after the discontinuance of all drugs. Positive lymphocyte stimulation test results were obtained by NFLX. While drug allergy is known to be a cause of IM-like syndrome, there are few reports regarding the subset characterization of the increased T lymphocytes. In this case, T lymphocytosis was remarkable, but the 4/8 ratio declined only slightly, indicating that CD4+ as well as C8+ cells were activated and increased, unlike IM. The record of this case helps to clarify the mechanisms of the lymphocyte activation shared and not shared by EBV-induced IM and IM-like syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.